Can Ventolin Make Your Breathing Worse
Your dealing with what amounts to the “perfect storm”. You have generalized anxiety, you have trouble breathing which creates anxiety, AND as a result of the breathing you use your Ventolin (albuterol) inhaler which causes your heart rate to increase and your overall shakiness, most noticeable in your hands, which feels very much like anxiety. I started working in London city centre about 2 months ago and was finding myself a little breathless, not enough to use the ventolin, so I went to the GP about 3 weeks ago and was told to go back on the seretide. I told the GP that it makes my breathing worse but he insisted it's only irritating in my throat after use. yes, inhalers definitely make me feel worse sometimes.
I can’ take a deep breath in so the medication isn’t as effective. When I was doing inhaler treatments, I would use a nebulizer to get the medication through more of a mask instead. This seemed to help it be more effective in opening up my airways.